Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Continuity of the density of a gas flow in a porous medium


Authors: Luis A. Caffarelli and Avner Friedman
Journal: Trans. Amer. Math. Soc. 252 (1979), 99-113
MSC: Primary 35K15; Secondary 76S05
DOI: https://doi.org/10.1090/S0002-9947-1979-0534112-2
MathSciNet review: 534112
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The equation of gas in a porous medium is a degenerate nonlinear parabolic equation. It is known that a unique generalized solution exists. In this paper it is proved that the generalized solution is continuous.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 35K15, 76S05

Retrieve articles in all journals with MSC: 35K15, 76S05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1979-0534112-2
Article copyright: © Copyright 1979 American Mathematical Society